Well posedness of the controlled Mindlin-Timoshenko plate model

Publication: Research - peer-reviewJournal article – Annual report year: 2007

Standard

Well posedness of the controlled Mindlin-Timoshenko plate model. / Pedersen, Michael.

In: International Journal of Applied Mathematics, Vol. 40, No. 2, 2007, p. 273-289.

Publication: Research - peer-reviewJournal article – Annual report year: 2007

Harvard

APA

CBE

MLA

Vancouver

Author

Pedersen, Michael / Well posedness of the controlled Mindlin-Timoshenko plate model.

In: International Journal of Applied Mathematics, Vol. 40, No. 2, 2007, p. 273-289.

Publication: Research - peer-reviewJournal article – Annual report year: 2007

Bibtex

@article{c851648feda04c95a132e5c17a5d58dd,
title = "Well posedness of the controlled Mindlin-Timoshenko plate model",
publisher = "Academic Publications",
author = "Michael Pedersen",
year = "2007",
volume = "40",
number = "2",
pages = "273--289",
journal = "International Journal of Applied Mathematics",
issn = "1311-8080",

}

RIS

TY - JOUR

T1 - Well posedness of the controlled Mindlin-Timoshenko plate model

A1 - Pedersen,Michael

AU - Pedersen,Michael

PB - Academic Publications

PY - 2007

Y1 - 2007

JO - International Journal of Applied Mathematics

JF - International Journal of Applied Mathematics

SN - 1311-8080

IS - 2

VL - 40

SP - 273

EP - 289

ER -